# SDR TSAA9853345

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL ATTACHED TO FLOORBEAM WAS FOUND TO BE CRACKED IN 2 PLACES.  CHANNEL LOCATED AT BS 328 AND BL 32R.  REPAIRED IAW SRM 53-10-2 FIGURE 7.  AIRCRAFT RETURNED TO SERVICE.  (M)
